# SDR 2025F00084

- Difficulty date: March 31, 2025
- Submitted: March 31, 2025
- Operation: General aviation
- Aircraft: N623NE
- Make and model: Cessna 525C
- Aircraft serial: 525C0448
- Aircraft time: 598 hours, 356 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Part number: MS21155S16
- Condition: Corroded
- Location: Zone 700
- Part time: 598 hours, 356 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 525C-0448 WAS BROUGHT TO TEXTRON MCO SERVICE CENTER FOR ROUTINE SCHEDULED MAINTENANCE AND TO ACCOMPLISH L/R FORWARD MLG TRUNNION INSPECTION. MAKING SURE THE BEARINGS GET LUBED AND VERIFY THEY ARE NOT SEIZED UP. THE CUSTOMER ALSO OWNS 525C-0447 WHICH HAD A RECENT ISSUE FINDING THAT THE TRUNNION WOULD NOT ACCEPT GREASE, AND THE BEARING WERE SEIZED. WE FOUND THE L/R TRUNNION BEARING WOULD TAKE GREASE, BUT WHEN WE REMOVED THEM TO REPLACE WE FOUND THE LH BEARING SEIZED IN PLACE AND THE RH CORRODED. IT APPEARS THAT THEY WERE NOT LUBED AT TIME OF AIRCRAFT PRODUCTION. WE REPLACED THE BEARINGS IAWMM AND OPERATIONAL CHECKS WERE GOOD.
